Journal of Differential Geometry

On a set of polarized Kähler metrics on algebraic manifolds

Gang Tian

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 32, Number 1 (1990), 99-130.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214445039

Digital Object Identifier
doi:10.4310/jdg/1214445039

Mathematical Reviews number (MathSciNet)
MR1064867

Zentralblatt MATH identifier
0706.53036

Subjects
Primary: 32L07
Secondary: 32C17 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Tian, Gang. On a set of polarized Kähler metrics on algebraic manifolds. J. Differential Geom. 32 (1990), no. 1, 99--130. doi:10.4310/jdg/1214445039. https://projecteuclid.org/euclid.jdg/1214445039


Export citation

References

  • [1] T. Aubin, The scalarcurvature, Differential Geometry and Relativity, Math. Phys. Appl. Math., V. 13, Reidel, Dordrecht, Holland, 1976, 5-18.
  • [2] E. Calabi, Extremal Kahler metrics, Seminar on Differential Geometry, (S. T. Yau, ed.), Princeton Univ. Press, Princeton, NJ, 1982.
  • [3] S. Donaldson, Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 50 (1985) 1-26.
  • [4] S. Futaki, An obstruction to the existence of Einstein-Kahler metrics, Invent. Math. 73 (1983) 437-443.
  • [5] P. Griffith and J. Harris, Principlesof algebraic geometry, Wiley, New York, 1978.
  • [6] L. Hormander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, NJ, 1973.
  • [7] K. Kodaira and J. Morrow, Complex manifolds, Holt, Rinehart and Winston, New York, 1971.
  • [8] Y. Matsushima, Sur la structure du group d'homeomorphismes analytiques d'une certaine varietie Kaehlerinne, Nagoya Math. J. 11 (1957) 145-150.
  • [9] D. Mumford, Stability of projective variables, Enseignement Math. 23 (1977).
  • [10] R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geometry 20 (1984) 291-309.
  • [11] G. Tian, On Kahler-Einstein metrics on certain Kahler manifolds with CX (M) > 0, Invent. Math. 89 (1987) 225-246.
  • [12] G. Tian and S. T. Yau, Existence of Kahler-Einstein metrics on complete Kahler manifolds and their applications to algebraicgeometry, Math. Aspect of String Theory (Proc. 1986 conference held at UCSD) (S.T. Yau, ed.) World Sci. Publishing Co., Singapore, 1987.
  • [13] K. Uhlenbeck and S. T. Yau, On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986) 257-293.
  • [14] S. T. Yau, A general Schwartz lemma for Kahler manifolds, Amer. J. Math. 100 (1978) 197-203.
  • [15] S. T. Yau, Nonlinear analysis in geometry, Enseignement Math. 33 (1986) 109-158.